# SDR USAA2012030900002

- Difficulty date: February 27, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 71,079 hours, 31,784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - CRACK ON INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR # 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  ACCOMPLISHED MODIFICATION ON INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR # 834 IAW EO 5210Y228.
